# SDR USAAD99038

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48052
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 591024349
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PHL-FLL - FLT 803 - WHLE CRUISING AT 35,000 FT THE AIRCRAFT LOST PRESSURIZATION AND THE OXYGEN MASKS DEPLOYED.  THE AIRCRAFT DIVERTED TO MCO AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED DEBRIS FROM THE AFT PRESSURE RELIEF VALVE AND REPLACED THE GROUND AIR CHECK VALVE.  (M)
